# SDR UIEA2011122300727

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 71,586 hours, 14,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX REPORTED DAMAGE FOUND TO LT WING L/E INBD OF LANDING LIGHT DENT/DAMAGE, MEASURING 4.0" X 4.5" AND IS 0.250" DEEP (REF FIG 1).  DAMAGE EXCEEDS THE SRM 57-41-01, FIGURE 101 ALLOWABLE DAMAGE GENERAL. (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 5 FC (FLIGHT CYCLE) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1)
